Wonderful models of subspace arrangements. De Concini, C. and Procesi, C. Selecta Math. (N.S.), 1(3):459–494, 1995.
Wonderful models of subspace arrangements [link]Paper  doi  bibtex   
@Article{	  de-con.pro:95,
  author	= {De Concini, C. and Procesi, C.},
  title		= {Wonderful models of subspace arrangements},
  journal	= {Selecta Math. (N.S.)},
  fjournal	= {Selecta Mathematica. New Series},
  volume	= {1},
  year		= {1995},
  number	= {3},
  pages		= {459--494},
  issn		= {1022-1824},
  doi		= {10.1007/BF01589496},
  url		= {http://dx.doi.org/10.1007/BF01589496}
}
Downloads: 0